Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An $ L\sb{p}$ theory for a Markov process with a sub-invariant measure


Author: S. R. Foguel
Journal: Proc. Amer. Math. Soc. 16 (1965), 398-406
MSC: Primary 60.60
MathSciNet review: 0176523
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. R. Foguel, Weak and strong convergence for Markov processes, Pacific J. Math. 10 (1960), 1221–1234. MR 0123367
  • [2] S. R. Foguel, Strongly continuous Markov processes, Pacific J. Math. 11 (1961), 879–888. MR 0157402
  • [3] S. R. Foguel, Markov processes with stationary measure, Pacific J. Math. 12 (1962), 505–510. MR 0144383
  • [4] S. R. Foguel, On order preserving contractions, Israel J. Math. 1 (1963), 54–59. MR 0162906
  • [5] Shaul R. Foguel, Powers of a contraction in Hilbert space, Pacific J. Math. 13 (1963), 551–562. MR 0163170
  • [6] D. G. Kendall, Unitary dilations of Markov transition operators, Surveys in Probability and Statistics, The H. Cramér Volume, Wiley, New York, 1959.
  • [7] David G. Kendall, Unitary dilations of one-parameter semigroups of Markov transition operators, and the corresponding integral representations for Markov processes with a countable infinity of states, Proc. London Math. Soc. (3) 9 (1959), 417–431. MR 0116390
  • [8] R. S. Phillips, The adjoint semi-group, Pacific J. Math. 5 (1955), 269–283. MR 0070976

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.60

Retrieve articles in all journals with MSC: 60.60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1965-0176523-9
Article copyright: © Copyright 1965 American Mathematical Society